# SDR ASMF2016072600004

- Difficulty date: May 14, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 12,315 hours, 1,798 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: CA72711003
- Part serial: 00963
- Condition: Failed
- Location: Spoilers
- Part time: 12,315 hours, 1,798 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AFTER START ENGINES AND DURING FLAPS EXTENSION, THE FLAPS NOT DOWN TO THE FLAP LEVER POSITION SET 5 ONLY DOWN TO 1. MAINTENANCE PERSONNEL PERFORMED THE FIM DMC-B787-A-27-50-F1-51A-421A-A AND DMC-B787-A-27-50-F1-50-F8A-421A-A PROCEDURES, DETECTING MESSAGES IN STATUS OF FLAP GROUND INHIBIT AND ELEC SPOILER SYS AND SHOWING FAILURE CODES 27-22181 AND 27-23-003. AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL REPLACED THE FLAP SKEW IAW DMC-B787-A-27-51-00-11A-320B-4 AND THE EMCU SPOILER NUMBER 4 WAS REPLACED IAW DMC-B787-A-27-61-18-00A-520A-A AND DMC-B787-A-27-61-18-00A-720A-A, TESTED CORRECT.
